Alert archive / Kentucky / Special Weather Statements in 2011

Special Weather Statement, NWS Wilmington, OH

August 3, 2011Mason County, Kentucky

NWS Wilmington, OH issued this special weather statement at Aug 3, 2011, 6:44 AM EDT for Mason County, Kentucky. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2011, 6:44 AM EDT (10:44 UTC)
Expired
Aug 3, 2011, 7:45 AM EDT
In force
61 min
Issued by
NWS Wilmington, OH

County Mason County, KY

The radar

The Cincinnati radar (KILN), 104 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 856 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
856 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1530 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WWUS81 KILN 031044
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 AM EDT WED AUG 3 2011

KYZ098>100-031145-
LEWIS KY-MASON KY-ROBERTSON KY-
644 AM EDT WED AUG 3 2011

...A STRONG THUNDERSTORM WILL AFFECT ROBERTSON...MASON AND WESTERN
LEWIS COUNTIES THROUGH 745 AM EDT...

AT 641 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOMO...
MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. 

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG.

ALSO...FLEMING-MASON COUNTY AIRPORT...HELENA...ORANGEBURG...
RECTORVILLE...MOUNT GILEAD AND EPWORTH ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3840 8348 3843 8358 3848 8359 3852 8364
      3850 8371 3845 8386 3848 8392 3847 8396
      3853 8399 3868 8378 3865 8377 3864 8370
      3838 8344 3837 8345

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 3, 5:58 AM EDT, 46 minutes earlier.

Area forecast discussion, Aug 3, 5:58 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
558 AM EDT WED AUG 3 2011

.SYNOPSIS...
LOW PRESSURE TRACKING THROUGH THE SOUTHERN GREAT LAKES WILL DRAG
A COLD FRONT THROUGH THE AREA TODAY. HIGH PRESSURE AND DRIER AIR WILL
MOVE IN FOR TONIGHT THROUGH THURSDAY. A WEAK DISTURBANCE MAY BRING
A FEW SHOWERS AND THUNDERSTORMS ON FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT IS NEAR LAKE MICHIGAN...WITH LINE OF CONVECTION AHEAD
OF THE FRONT CROSSING NORTHWEST COUNTIES. LOW LEVEL JET AND
INSTABILITY ARE STRONG ENOUGH SO THAT SOME THUNDERSTORMS MAY REACH
SEVERE LIMITS...SO SEVERE THUNDERSTORM WATCH 720 IS IN EFFECT
UNTIL 8 AM. THIS WATCH INCLUDES DAYTON AND COLUMBUS. MAIN THREAT
IS DAMAGING WINDS WITH LARGE HAIL ALSO POSSIBLE.

ONCE LINE OF CONVECTION MOVES THROUGH...CHANCE OF THUNDERSTORMS
WILL CONTINUE THIS AFTERNOON IN AREA OF PERSISTENT FRONTAL
CONVERGENCE AND INSTABILITY. TEMPERATURES WILL RISE TO AROUND 90.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
HIGH PRESSURE AND DRY AIR WILL MOVE IN TONIGHT BEHIND THE
DEPARTING COLD FRONT. THE HIGH WILL MOVE GRADUALLY ACROSS THE
GREAT LAKES THROUGH THURSDAY...KEEPING DRY WEATHER ACROSS THE
REGION. A WEAK MID LEVEL DISTURBANCE MOVING FROM THE WEST ALONG A
SURFACE BOUNDARY WILL BRING A LOW CHANCE FOR SHOWERS AND
THUNDERSTORMS ON FRIDAY.

TEMPERATURES WILL BE SLIGHTLY COOLER ON THURSDAY IN A NORTHERLY
FLOW WITH HIGHS REACHING THE MID TO UPPER 80S. HIGHS WILL BE CLOSE
TO 90 ON FRIDAY UNDER A SMALL AMOUNT OF WARM ADVECTION AND AIRMASS
MODIFICATION.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A MID LEVEL SHORTWAVE INTERACTING WITH A SURFACE WARM FRONT WILL
PRODUCE ENOUGH FORCING TO TRIGGER SCATTERED TO NUMEROUS AREAS OF
CONVECTION ON SATURDAY. THE TIMING OF THIS FEATURE IN THE MODELS
CONTINUES TO JUMP AROUND A BIT. THE LATEST RUN BRINGS THE
STRONGEST FORCING ACROSS THE FORECAST AREA DURING THE LATE MORNING
AND EARLY AFTERNOON. THIS WOULD FAVOR A WETTER SOLUTION...WITH THE
PEAK HEATING AIDING STRONGER CONVECTION TO DEVELOP. HAVE INCREASED
POPS SATURDAY TO A 50/50 CHANCE ACROSS MOST ZONES WHERE THE PEAK
DAYTIME HEATING SHOULD INTERACT WITH THE SHORTWAVE.

MODELS BEGIN TO DIVERGE IN THEIR SOLUTIONS ON SUNDAY WITH A MORE
PROGRESSIVE GFS PUSHING A FRONTAL BOUNDARY BEHIND THE SHORTWAVE WELL
SOUTH OF THE FORECAST AREA. THE ECMWF KEEPS THE TAIL END OF THE
FRONT NEAR THE OHIO RIVER...THEREFORE HAVE KEPT MAINLY SLIGHT CHANCE
POPS IN THAT AREA.

SOME DRIER AIR IS FORECAST TO MOVE INTO THE OHIO VALLEY LATE SUNDAY
THROUGH MONDAY. HOWEVER...SOME RESIDUAL MOISTURE MAY BE IN PLACE TO
ALLOW FOR SOME AFTERNOON CONVECTION. HAVE KEPT SLIGHT CHANCE POPS IN
FOR MONDAY WITH CHANCE POPS TUESDAY AS ADDITIONAL MOISTURE RETURNS
ACROSS THE FORECAST AREA.

TEMPERATURES ARE FORECAST TO REMAIN A FEW DEGREES ABOVE NORMAL
THROUGHOUT THE ENTIRE LONG TERM PERIOD.

&&

.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
STRONG UPPER LEVEL RIDGE CONTINUE TO BE CENTERED OVER THE NATIONS
MID SECTION. ACTIVE THUNDERSTORM COMPLEX ASSOCIATED WITH S/W
ROUNDING THIS RIDGE DROPPING SE THRU THE OHIO VALLEY EARLY THIS
MORNING. EXPECT THESE STORMS TO CONTINUE TO AFFECT THE TAF SITES
THRU ABOUT 14Z. WILL ALLOW FOR TEMPO GROUPS FOR THESE STORMS AT
ALL SITES WITH MVFR VSBY RESTRICTIONS. AFTER THIS THUNDERSTORM
COMPLEX MOVES THRU THERE WL BE A CONTD THREAT FOR THUNDERSTORM RE-
DEVELOPMENT UNTIL A COLD FRONT MOVES THRU THIS AFTN. DUE TO
UNCERTAINTY ON COVERAGE AND THIS FUTURE DEVELOPMENT WL LIMIT THIS
LATE MORNING/EARLY AFTN MENTION TO ONLY CB. EXPECT VFR CONDITIONS
BEHIND THE FRONT INTO THIS EVENING. DUE TO MAINLY CLEAR SKIES AND
A MOIST LOW LEVEL EXPECT SOME FOG DEVELOPMENT OVERNIGHT WITH THE
POTENTIAL FOR STRATUS. AT THIS TIME HAVE MVFR VSBY RESTRICTIONS
AT ALL SITES WITH CONDITIONS DROPPING INTO IFR CATEGORY AT KLUK.

OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...LATTO
AVIATION...AR
Hazardous weather outlook, Aug 3, 6:10 AM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
610 AM EDT WED AUG 3 2011

INZ058-059-066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-
041015-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
610 AM EDT WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

AN APPROACHING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS
INTO THE REGION TODAY. SOME OF THE THUNDERSTORMS MAY REACH SEVERE
LIMITS...WITH DAMAGING WINDS THE PRIMARY THREAT...THOUGH LARGE
HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-OHZ026-034-035-042>046-051>056-060>062-041015-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-
610 AM EDT WED AUG 3 2011

...SEVERE THUNDERSTORM WATCH 720 IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

AN APPROACHING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS
INTO THE REGION TODAY. SOME OF THE THUNDERSTORMS MAY REACH SEVERE
LIMITS...WITH DAMAGING WINDS THE PRIMARY THREAT...THOUGH LARGE
HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 3, 1:36 AM EDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
136 AM EDT WED AUG 3 2011

INZ050-058-OHZ026-034-035-042>044-051>053-060>062-030730-
FAYETTE IN-WAYNE IN-AUGLAIZE OH-CHAMPAIGN OH-CLARK OH-DARKE OH-
GREENE OH-HARDIN OH-LOGAN OH-MERCER OH-MIAMI OH-MONTGOMERY OH-
PREBLE OH-SHELBY OH-
136 AM EDT WED AUG 3 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHERN
PREBLE...NORTHERN MONTGOMERY...MIAMI...MERCER...LOGAN...HARDIN...
NORTHWESTERN GREENE...DARKE...WESTERN CLARK...WESTERN CHAMPAIGN...
AUGLAIZE...WAYNE AND EXTREME NORTHERN FAYETTE COUNTIES THROUGH 330 AM
EDT...

AT 130 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS OVER NORTHERN
INDIANA PUSHING EAST AT 40 MPH. THESE STORMS WILL OVERSPREAD THE
REGION BETWEEN 230 AM AND 330 AM.

WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD...RICHMOND...
HAGERSTOWN...FOUNTAIN CITY...DUBLIN...CENTERVILLE...CAMBRIDGE CITY...
YELLOW SPRINGS...WRIGHT-PATTERSON AFB...WEST MILTON...WEST MANSFIELD
AND WEST LIBERTY.

ALSO...CHATTANOOGA...TAMA...MENDON...WABASH...NEPTUNE...KOSSUTH...
LAKE LORAMIE STATE PARK AND PLATTSVILLE ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4082 8349 4071 8349 4068 8341 4062 8341
      4050 8348 4050 8352 4042 8353 3976 8390
      3976 8522 4000 8521 4001 8482 4073 8481
      4073 8446 4069 8445 4065 8389 4082 8388
Special weather statement, Aug 3, 2:35 AM EDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
235 AM EDT WED AUG 3 2011

INZ050-058-059-OHZ026-034-035-042>044-051-052-060-061-030730-
UNION IN-FAYETTE IN-WAYNE IN-AUGLAIZE OH-CHAMPAIGN OH-DARKE OH-
HARDIN OH-LOGAN OH-MERCER OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
SHELBY OH-
235 AM EDT WED AUG 3 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHERN
PREBLE...NORTHWESTERN MONTGOMERY...MIAMI...MERCER...WESTERN LOGAN...
HARDIN...DARKE...NORTHWESTERN CHAMPAIGN...AUGLAIZE...WAYNE...FAYETTE
AND NORTHWESTERN UNION COUNTIES THROUGH 330 AM EDT...

AT 236 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 52 MILES NORTH OF ADA TO WABASH TO 52 MILES WEST OF
BENTONVILLE...MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD...COLDWATER...
CELINA...FORT RECOVERY...ST. HENRY...ST. MARYS...NEW BREMEN...UNION
CITY...NEW KNOXVILLE...MINSTER...CRIDERSVILLE AND ANSONIA.

ALSO...WABASH...TAMA...MENDON...NEPTUNE...MONTEZUMA...CARTHAGENA...
NORTH DAYTON AND KOSSUTH ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4082 8349 4076 8349 4004 8407 3954 8531
      3979 8531 3980 8523 4000 8521 4001 8482
      4073 8478 4073 8446 4069 8445 4065 8389
      4082 8388
Special weather statement, Aug 3, 3:48 AM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 AM EDT WED AUG 3 2011

OHZ026-044>046-051>056-061>063-030845-
CHAMPAIGN OH-CLARK OH-DELAWARE OH-FAYETTE OH-FRANKLIN OH-GREENE OH-
HARDIN OH-LICKING OH-LOGAN OH-MADISON OH-MIAMI OH-MONTGOMERY OH-
UNION OH-
348 AM EDT WED AUG 3 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT UNION...NORTHERN
MONTGOMERY...SOUTHEASTERN MIAMI...MADISON...SOUTHEASTERN LOGAN...
NORTHWESTERN LICKING...SOUTHEASTERN HARDIN...GREENE...NORTHERN
FRANKLIN...NORTHWESTERN FAYETTE...DELAWARE...CLARK AND CHAMPAIGN
COUNTIES THROUGH 445 AM EDT...

AT 346 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF ESSEX TO MIDDLEBURG TO TROTWOOD...
MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH LEWISBURG...
URBANA...NEW CARLISLE...NORTHRIDGE...HUBER HEIGHTS...DAYTON...
RICHWOOD...OAKWOOD...MARYSVILLE...WRIGHT-PATTERSON AFB...ENON AND
FAIRBORN.

ALSO...PHONETON...TERRE HAUTE...DREXEL...RAYMOND...SOMERSVILLE...FORT
MCKINLEY...BRANDT AND NORTH HAMPTON ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4061 8342 4051 8341 4051 8325 4045 8324
      4044 8302 4042 8301 4042 8293 4036 8292
      4035 8275 4028 8274 4028 8265 4008 8282
      3958 8361 3978 8448 3980 8448 4027 8369
Special weather statement, Aug 3, 6:11 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
611 AM EDT WED AUG 3 2011

INZ050-058-059-066-OHZ042-060-070-031115-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-BUTLER OH-DARKE OH-
PREBLE OH-
611 AM EDT WED AUG 3 2011

...A STRONG THUNDERSTORM WILL AFFECT PREBLE...SOUTHWESTERN DARKE...
NORTHWESTERN BUTLER...WAYNE...FAYETTE...NORTHEASTERN FRANKLIN AND
UNION COUNTIES THROUGH 715 AM EDT...

AT 607 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF
FRANKLIN...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...DUBLIN...
CAMBRIDGE CITY...FOUNTAIN CITY...CONNERSVILLE...CENTERVILLE...
RICHMOND...NEW PARIS...LIBERTY...WEST COLLEGE CORNER...WEST
ALEXANDRIA AND OXFORD.

ALSO...FRANKLIN...ECONOMY...MOUNT AUBURN...BENTONVILLE...
JACKSONBURG...EAST GERMANTOWN...WILLIAMSBURG AND GREENS FORK ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3979 8531 3979 8530 3980 8523 3987 8522
      3988 8521 4000 8521 4001 8520 4001 8487
      3990 8448 3981 8448 3934 8483 3965 8531

AR
Special weather statement, Aug 3, 6:44 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 AM EDT WED AUG 3 2011

KYZ098>100-031145-
LEWIS KY-MASON KY-ROBERTSON KY-
644 AM EDT WED AUG 3 2011

...A STRONG THUNDERSTORM WILL AFFECT ROBERTSON...MASON AND WESTERN
LEWIS COUNTIES THROUGH 745 AM EDT...

AT 641 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOMO...
MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG.

ALSO...FLEMING-MASON COUNTY AIRPORT...HELENA...ORANGEBURG...
RECTORVILLE...MOUNT GILEAD AND EPWORTH ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3840 8348 3843 8358 3848 8359 3852 8364
      3850 8371 3845 8386 3848 8392 3847 8396
      3853 8399 3868 8378 3865 8377 3864 8370
      3838 8344 3837 8345

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 1:36 AM EDTSpecial Weather StatementILNAuglaize, Champaign, Darke, Hardin, Logan, Mercer and 2 more114 min
Aug 3, 2:35 AM EDTSpecial Weather StatementILNAuglaize, Darke, Hardin, Mercer, Miami, Shelby55 min
Aug 3, 3:48 AM EDTSpecial Weather StatementILNChampaign, Clark, Delaware, Franklin, Greene, Madison and 2 more57 min
Aug 3, 6:11 AM EDTSpecial Weather StatementILNPreble64 min
Aug 3, 7:24 AM EDTSevere Thunderstorm WarningILNButler51 min
Aug 3, 7:39 AM EDTSevere Thunderstorm WarningILNButler, Hamilton51 min
Aug 3, 8:11 AM EDTSpecial Weather StatementILNAdams, Brown34 min
Aug 3, 8:39 AM EDTSpecial Weather StatementILNAdams36 min
Aug 3, 8:53 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto38 min
Aug 3, 8:00 AM EDTSevere Thunderstorm WarningILNBoone60 min
Aug 3, 8:16 AM EDTSpecial Weather StatementILNCampbell, Grant, Kenton, Pendleton59 min
Aug 3, 9:12 AM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Grant, Owen2 hr
Aug 3, 9:22 AM EDTSpecial Weather StatementILNOwen38 min
Aug 3, 9:31 AM EDTSpecial Weather StatementILNLewis29 min
Aug 3, 9:41 AM EDTFlash Flood WarningILNOwen89 min
Aug 3, 7:03 AM EDTSpecial Weather StatementILNDearborn, Franklin57 min

Nearby

Special Weather Statements in Kentucky, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.